Items where Author is "Poletsky, Evgeny A."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Göğüş, Nihat Gökhan and Perkins, Tony L. and Poletsky, Evgeny A. (2013) Non-compact versions of Edwards' theorem. Positivity, 17 (3). pp. 459-473. ISSN 1385-1292 (Print) 1572-9281 (Online)

Göğüş, Nihat Gökhan and Poletsky, Evgeny A. (2009) Jensen measures and annihilators of holomorphic functions. Illinois Journal of Mathematics, 53 (2). pp. 679-690. ISSN 0019-2082

This list was generated on Wed Jun 29 08:26:23 2022 +03.